# SDR AALA201601269013

- Difficulty date: January 18, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 49,140 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES HAVE CRACK INDICATIONS AT FRAME 43 & -Y1622.  REPAIRED IAW EO 5315Y066.
